The woman died just three hours after receiving her first dose of the Pfizer vaccine.
On Wednesday 7th April, an 82-year-old woman died just hours after receiving her first dose of the COVID-19 vaccine at the Blue Care Yurana Aged Care Facility in Queensland, Australia.
The elderly woman reportedly received her first shot of the Pfizer vaccine at 10am on Wednesday morning, and emergency services were called less than three hours later, at 1:30pm, to reports that she was unresponsive.
Reports have stated that the woman’s death is believed to not be linked to the vaccine as she had underlying health conditions, including lung disease.
A police spokeswoman said that the death was not suspicious, and a report was being prepared for the coroner to find out how the woman died.
Paul Kelly, Australian Chief Medical Officer, said: “At this stage there are no signs of any causal link.”
“Sadly, more than 1000 people pass in aged care every week. It is inevitable, as the head of the TGA has noted, that this will include people who have been recently vaccinated.
“It can be expected that older and more frail people in an aged care setting may pass away due to progression of underlying disease or natural causes, this does not mean the vaccine has contributed to this.”
Health officials in Australia stressed to the public that the Pfizer vaccine is safe despite several reports of deaths in other countries.
Australian authorities investigating blood clot case in AstraZeneca vaccine recipient
This reassurance comes as authorities have been investigating a “probable” case of blood clots in an Australian man who received the AstraZeneca jab.
A 44-year-old Australian man was admitted to Melbourne’s Box Hill Hospital with serious thrombosis and a low platelet count.
The man received his first dose of the AstraZeneca vaccine on or around March 22nd and was admitted to the hospital shortly after.
It was discovered that he had a low platelet count, clots in his liver, spleen, and in his gut in general, and it was determined his case fit the description of vaccine-induced pro-thrombotic thrombocytopenia.
Michael Kidd, Australia’s Acting Chief Medical Officer, said that the case was being investigated by the Therapeutic Goods Administration (TGA) and was being taken “very seriously.”
He said that a meeting would be held on April 2nd which would examine the report and determine whether or not it is linked to the Astra Zeneca vaccine.
“People should be particularly alert to severe persistent headaches occurring four to 20 days after vaccination and which are different to the usual pattern of headaches and do not settle with over-the-counter painkillers.
“If you received the AstraZeneca vaccine and experience symptoms of persistent headaches or other worrying symptoms four to 20 days after the vaccine, you should seek medical advice.”
Despite offering a word of caution to the public, Kidd said that the benefits outweigh the risks as clotting disorders are “extremely rare” and have only been linked to a small number of cases.
“The serious risk disease and death from COVID-19, if we experience another severe outbreak, … is far greater than the very small potential risk of a very rare clotting disorder associated with the vaccine.”
Source: Dare To Fly
We urgently need your support!
We rely solely on your support to help
fund our investigative reports.
If you like what we do then please help us to
keep doing it by supporting us today.
Please choose your preferred
method to show your support